Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 832–837 (Mi zvmmf1481)  

This article is cited in 4 scientific papers (total in 4 papers)

Nondegenerate estimates for the convergence rate of iterative methods for ill-posed nonlinear operator equations

M. Yu. Kokurin, N. A. Yusupova

Mari State University, Ioshkar-Ola

Full text: PDF file (776 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 793–798

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65J15; Secondary 65J20, 47J06, 47J25
Received: 18.06.1999
Revised: 27.10.1999

Citation: M. Yu. Kokurin, N. A. Yusupova, “Nondegenerate estimates for the convergence rate of iterative methods for ill-posed nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 832–837; Comput. Math. Math. Phys., 40:6 (2000), 793–798

Citation in format AMSBIB
\Bibitem{KokYus00}
\by M.~Yu.~Kokurin, N.~A.~Yusupova
\paper Nondegenerate estimates for the convergence rate of iterative methods for ill-posed nonlinear operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 832--837
\mathnet{http://mi.mathnet.ru/zvmmf1481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1804425}
\zmath{https://zbmath.org/?q=an:0993.65063}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 793--798


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1481
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “Iteratsionnye metody nyutonovskogo tipa s proektirovaniem dlya resheniya nelineinykh nekorrektnykh operatornykh uravnenii”, Sib. zhurn. vychisl. matem., 5:2 (2002), 101–111  mathnet  zmath
    2. O. V. Karabanova, A. I. Kozlov, M. Yu. Kokurin, “Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations”, Comput. Math. Math. Phys., 42:8 (2002), 1073–1085  mathnet  mathscinet  zmath
    3. A. B. Bakushinskii, M. Yu. Kokurin, A. I. Kozlov, “Ustoichivyi fadientno-proektsionnyi metod dlya obratnoi zadachi gravimetrii”, Matem. modelirovanie, 15:7 (2003), 37–45  mathnet  mathscinet  zmath
    4. M. Yu. Kokurin, “Continuous methods of stable approximation of solutions to non-linear equations in Hilbert space based on a regularized Gauss–Newton scheme”, Comput. Math. Math. Phys., 44:1 (2004), 6–15  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:59
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021